A Characterisation of Thas' maximal arcs in translation planes of square order

N. Hamilton, Tim Penttila

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)60-66
JournalJournal of Geometry
Volume51
DOIs
Publication statusPublished - 1994

Cite this

Hamilton, N. ; Penttila, Tim. / A Characterisation of Thas' maximal arcs in translation planes of square order. In: Journal of Geometry. 1994 ; Vol. 51. pp. 60-66.
@article{9de19af2a336459f804eef9e889855ca,
title = "A Characterisation of Thas' maximal arcs in translation planes of square order",
author = "N. Hamilton and Tim Penttila",
year = "1994",
doi = "10.1007/BF01226857",
language = "English",
volume = "51",
pages = "60--66",
journal = "Journal of Geometry",
issn = "0047-2468",
publisher = "Birkhauser Verlag Basel",

}

A Characterisation of Thas' maximal arcs in translation planes of square order. / Hamilton, N.; Penttila, Tim.

In: Journal of Geometry, Vol. 51, 1994, p. 60-66.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A Characterisation of Thas' maximal arcs in translation planes of square order

AU - Hamilton, N.

AU - Penttila, Tim

PY - 1994

Y1 - 1994

U2 - 10.1007/BF01226857

DO - 10.1007/BF01226857

M3 - Article

VL - 51

SP - 60

EP - 66

JO - Journal of Geometry

JF - Journal of Geometry

SN - 0047-2468

ER -